| Model Number |
EVPROPLUS-23US |
| Medical Device Problem Codes |
Gradient Increase (1270); Device Stenosis (4066)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 4 years and 7 months following the implant of a transcatheter valve in a previously implanted non-medtronic surgical aortic valve, a computed tomography (ct) scan was performed that revealed the valve failed due to stenosis.A mean gradient of 39 millimeters of mercury (mm hg) was observed as well.It was planned to perform a transcatheter aortic valve-in-transcatheter aortic valve implant procedure using a non-medtronic transcatheter valve.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.